| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Moisture Damage (1405); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation the device has been returned and evaluated by product analysis on 02-jul-2019 with the following findings: during investigation, the pump was unable to power up due to no power to the pump.Moisture was visible in the display.Investigation revealed a cracked battery compartment.A leak test was performed and a leak was identified at the battery compartment.The pump cover was opened and moisture damage was found on the printed circuit board.No power to the pump was due to the moisture damage.Report late due to transition from vmsr program.
Event or Problem Description
On (b)(4) 2019, the reporter contacted animas, alleging a power (damage with moisture ingress) issue.It was reported that the battery compartment was cracked and that there was moisture in the battery compartment, cartridge compartment and behind the display.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the user may be unaware that the pump has lost power, leading to under delivery.